# SDR QXEA200601374

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 19,115 hours, 27,609 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2004 FLAP POWER CAUTION LIGHT.  MAINTENANCE COULD NOT DUPLICATE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
